Table of Contents
ISRN Applied Mathematics
Volume 2014, Article ID 305718, 13 pages
http://dx.doi.org/10.1155/2014/305718
Research Article

On Second-Order Differential Equations with Nonsmooth Second Member

1DM, UEPB, Campina Grande-PB, Brazil
2IM, UFRJ, Rio de Janeiro, RJ, Brazil

Received 15 January 2014; Accepted 27 February 2014; Published 24 March 2014

Academic Editors: A. Bellouquid and C. Join

Copyright © 2014 M. Milla Miranda et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J.-L. Lions, Équations aux Dérivées Partielles-Interpolation. Vol. I, EDP Sciences, Les Ulis, Paris, France, 2003, Oeuvres choisies de Jacques Louis Lions, 2003. View at MathSciNet
  2. J.-L. Lions, Some Methods in the Mathematical Analysis of System and Their Control, Science Press, Beijing, China; Gordon Breach, Science Publishers, New York, NY, USA, 1981. View at MathSciNet
  3. C. Grotta Ragazzo, “Chaos and integrability in a nonlinear wave equation,” Journal of Dynamics and Differential Equations, vol. 6, no. 1, pp. 227–244, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. L. I. Schiff, “Nonlinear meson theory of nuclear forces. I. Neutral scalar mesons with point-contact repulsion,” The Physical Reviews, vol. 84, no. 1, pp. 1–9, 1951. View at Google Scholar
  5. K. Jörgens, “Des aufangswert problem in grossen für eine klasse nichtlinearer wellengleichungen,” Mathematische Zeitschrift, vol. 77, pp. 295–308, 1971. View at Google Scholar
  6. A. T. Lourêdo, M. A. F. Araújo, and M. Milla Miranda, “On a nonlinear wave equation with boundary damping,” Mathematical Methods in the Applied Sciences, 2013. View at Publisher · View at Google Scholar
  7. A. Pazy, Semigroups of Linear Operators and Applications to Partial Differential Equations, vol. 44, Springer, New York, NY, USA, 1993. View at Publisher · View at Google Scholar · View at MathSciNet
  8. J. L. Lions and E. Magenes, Problèmes Aux Limites Non-Homogènes et Applications. Vol. I, Dunod, Paris, France, 1968.
  9. H. Brezis, Functional Analysis, Sobolev Spaces and Partial Differential Equations, Springer, New York, NY, USA, 2010. View at MathSciNet
  10. V. Komornik, Exact Controllability and Stabilization. The Multiplier Method, John Wiley and Sons, Paris, France, 1994. View at MathSciNet
  11. L. A. Medeiros and M. Milla Miranda, Espaços de Sobolev (Iniciação aos Problemas Elíticos Não-Homogêneos), IM-UFRJ, Rio de Janeiro, Brazil, 5th edition, 2006.
  12. J. L. Lions, Quelques Méthodes De Résolution des Problémes aux Limites Non-Linéaires, Dunod, Paris, France, 1969.
  13. A. Vicente and C. L. Frota, “On a mixed problem with a nonlinear acoustic boundary condition for a non-locally reacting boundaries,” Journal of Mathematical Analysis and Applications, vol. 407, no. 2, pp. 328–338, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  14. J. Simon, “Compact sets in the space Lp(0,T;B),” Annali di Matematica Pura ed Applicata, vol. 146, pp. 65–96, 1987. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet